# SDR REXA2022062001257

- Difficulty date: May 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Part number: CC6701805212
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON CENTER HINGE FITTINGS AT WING AFT SPAR HAVE 3 EA PREVIOUSLY OVERSIZED LUG BORES. 	REPAIRED R/H AILERON CENTER HINGE LUG FITTINGS ON WING T/E IAW MHIRJ REO 690-57-51-156,REV --, 2016-11-06.
